Higher-order and Weil generalization of Grassmannian

Loading...
Thumbnail Image
Date
2023-01-16
Authors
Tomáš, Jiří
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Altmetrics
Abstract
We give a simple mechanical motivation for a generalization of the classical Grassmannian considered as a space of m-dimensional linear subspaces of Rk to higher-orders cases. Our efforts are prolongated to the Weil functor theory, motivated by non-holonomic and semi-holonomic jets, applicable in the description of the Cosserat model.
Description
Citation
Procedia Structural Integrity. 2023, vol. 43, issue 1, p. 65-70.
https://authors.elsevier.com/sd/article/S2452-3216(22)00799-5
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
http://creativecommons.org/licenses/by-nc-nd/4.0/
Citace PRO